# SDR TSAA0877005

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Aircraft time: 45,381 hours, 67,130 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: 2045061
- Part serial: 1249
- Condition: Intermittent
- Location: Nr 1 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 48 HNL-ITO - AFTER THE CREW ADVANCED THE THROTTLES, THEY NOTED THE NR 1 EPR READ LOW AT 1.09.  THE CREW ABORTED THE TAKEOFF AT APPROXIMATELY 60 KNOTS.  CREW OBSERVED THE NR 1 EPR INDICATION RETURN TO NORMAL AND ELECTED TO CONTINUE WITH THE FLIGHT.  THE FLIGHT OPERATED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EPR INDICATOR PER AMM 77-11-0 WITH ALL OPERATIONAL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
